# SDR SWAA2022041283782

- Difficulty date: March 14, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+5; BS 344+9. / [01] EVALUATED CRACK ON PASSENGER CABIN INTERCOSTAL LBL 11 BS344+5'' BS344+9'' AND NO FOUND ALLOWABLE DAMAGE ON SRM DATA; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C.;[02] REMOVED INTERCOSTAL AT PASSENGER CABIN AT LBL 11 BETWEEN BS 344 TO BS 364 PER SRM 51-40-02;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT LBL 11 BETWEEN BS 344 TO BS 360 PER SRM 51-40-05 AND DWG141A5400; OK TO INSTALL 2EA INTERCOSTAL;[04] VERIFIED CORRECTIVE ACTION #3 OK TO INSTALL GIVEN;[05] INSTALLED INTERCOSTAL AT PASSENGER CABIN AT LBL 11 BETWEEN BS 344 TO BS 364 PER SRM 51-40-02 AND DWG 141A5400;[06] ALL WORK COMPLETED;[07] VERIFIED ITEM 5;6 CORRECTIVE ACTIONS.;[08] UPDATED MEASUREMENTS;[09] VERIFIED CORRECTIVE ACTION 7 AND 8
